I had been suffering with what seemed like cold symptoms for the week, I felt no need to go see someone until I woke up one morning with my eyes shut with dried mucus. I went to an urgent care clinic and they diagnosed me with a sinus infection and hay fever. I was a given eye drops called Ciprofloxacin to help treat my very red eyes. I started treatment the night of the diagnosis and experienced no discomfort or anything. The next day I applied the drops and next thing I know the vision in my left eye went foggy, now I already have poor vision in my right eye. Then after an hour the fogged cleared up and I was experiencing discomfort, burning, and my right eye was constantly watery. I went back to the clinic and they suggested that I might have been allergic to the eye drops so they prescribed another one called Polymyxin B Sulfate an Trimethroprim solution. Its been 3 applications and there is no discomfort but my vision is a lot better but in my left eye I still can't see as well as I could before. I also notice a a medium sized red circle on the bottom right of my left eye. What is that red circle? Will my vision return back to normal?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.